So i started my birth control pills 4 months ago. I knlw that the first 3-4 months can be quite hard on the body and you can experience quite the side effects but the last 2 months have not been thid crazy on my body. Now this may seem like q bit of a long story but i just need reassurance its not what im being paranoid about.
So last month, March, around the 17th or the 18th i got my wthdrawal bleed as normal (lasted 2-3 days and kinda heavy) and i wasnt worried about it. Now i started my new pack tbe day after i stopped bleeding cause im supposed to wait 7 days before starting a new pack. I should also note that i moved, countries and time zones but i didnt change when i take my pill (now im 3 hours behind so i take it as 7 instead of 10, so my body has the 24hr mark). The week i started my new pack i was feeling gross, just woozy all the time, so now you can imagine my concern and paranoia starting to think i was pregnant. But i didnt stop taking my pill. And the side effects just kept going. By the second week they were all gone. Third week, the neausea was gone and so were my sore breasts, but i was and still am so sleepy all the time and about this past Saturday and monday (now it's thursday) i had some cramping. Im like 90% sure im not pregnant but im paranoid and stressed, and this move away from my family still has me stressed and im just annoying myself now. I just want reassurance. I really need to start noting down when my withdrawal bleeds are too.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.